Access count of this item: 76

Files in This Item:
File Description SizeFormat 
1775-02.pdf580.36 kBAdobe PDFView/Open
Title: 曲線の空間上の双ハミルトン系 (部分多様体の微分幾何学的研究)
Authors: 黒瀬, 俊  KAKEN_name
Author's alias: Kurose, Takashi
Issue Date: Jan-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1775
Start page: 25
End page: 32
URI: http://hdl.handle.net/2433/171745
Appears in Collections:Differential Geometry of Submanifolds

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.